# SDR AALA202505190390

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 34,215 hours, 14,016 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN USING NORMAL LATCH CONTROLS. HAD TO USE ELECTRONIC CONTROL. MAINTENANCE FOUND A SCREW WAS MISSING FROM THE FLIGHT DECK DOOR BOTTOM LATCH TRIM, INSTALLED MISSING SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
